# SDR 95ZZZM314

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR LOWER SILL TO FLOOR FLANGE SILL CORRODED, FRAME 15-18.  DRILLED OUT CORROSION, CONFIRMED AREA FREE FROM CRACKS AND CORROSION VIA NDT (DOC ON ANOTHER W/C) REPROTECTED AREA, PRIMED AND REPAINTED.  (M)
